Day 4 has some stories while taking Chantix twice a day

Introducing - PermaQuit Method to quit smoking

This was an important day as I started taking the tablets twice a day. One in the morning (0.5mg) and one in the evening (0.5 mg).

I started my day pretty late and since I had a party to attend in the evening, I was a little skeptical if I should drink while taking chantix or not. Then I did an online research and also went on the chantix webste (also Champik in UK) and figured that it doesn't react with alcohol, so there was a green signal there. The day went by pretty cool, I drank and took the evening tablets without any problems whatsoever.

The only thing that was strange this time was that at night I had a strange dream.

Strange / Vivid / Lucid Dreams are noticeable side effects of taking Chantix.
I didn't see any strange dreams or nightmares for the first 3 days but the 4th night was the first night when I witnessed strange dreams. The dream was not scary (ghostly scary) but I dreamt that some people had planted a bomb in a hospital building. I was in that hospital for some work and went in with my camera / laptop bag (which I usually carry with me) and saw that there was a bomb threat in the hospital and the security police was able to find and diffuse it.

I then got concerned about thousands of lives that were at risk and started contacting the hospital directors, police and army with my suggestions on how attempts like these can be avoided, what security measures should be taken etc. I also remember my father telling me that I am just a common man and nobody will care about what I say and I should just let it go, but I was so concerned about people and said, I want to save those thousands of common people like me out there and no matter of anyone listens to me or not, I will make sure I go and talk to everyone and make sure that necessary steps are taken to avoid any such situation in the future.

When I woke up, I felt as if everything was true. It didn't sound or feel like a dream. My senses were very active during this stage and I remember feeling the phone in my hand as I was dialing people.

But it was a dream, I know for sure. So this could be an effect of Chantix. But the dream was not scary at all.

Besides this nothing really happened. Everything went fine, drinking was fine, no vomiting or nausea or anything like that. The only physical effect is slight headache and a feeling that if I put pressure on my body like workout or something, this headache will become unbearable. I didn't work out, neither did I do any strainous work so the headache disappeared long before I went to bed.

Does the 5th day on Chantix to Quit Smoking Cigarettes make me quit Chantix ??

- by Samuel Thomas